# SDR ALGA2012112029194

- Difficulty date: November 17, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N861AL
- Make and model: Skrsky S76C
- Aircraft serial: 760529
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Display
- Part number: 7645001098106
- Part serial: 1070
- Condition: False Indication
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BEFORE TAKEOFF,  ACFT WAS FILLED TO 1700 LBS OF FUEL.  DURING CRUISE CHECKLIST, PILOTS NOTICED NR 2 FUEL GUAGE WAS DECREASING IN FUEL QUANTITY.  PILOTS RETURNED TO BASE. REPLACED RDAU.
